RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1974, Volume 219, Number 1, Pages 19–22 (Mi dan38633)  

MATHEMATICS

On planar surfaces

R. M. Geidel'mana, L. Z. Kruglyakovb

a Moscow State University of Transportation
b Scientific Research Institute of Applied Mathematics and Mechanics by Tomsk State University

Full text: PDF file (536 kB)

Bibliographic databases:

UDC: 513.015
Presented: А. Д. Александров
Received: 18.04.1974

Citation: R. M. Geidel'man, L. Z. Kruglyakov, “On planar surfaces”, Dokl. Akad. Nauk SSSR, 219:1 (1974), 19–22

Citation in format AMSBIB
\Bibitem{GeiKru74}
\by R.~M.~Geidel'man, L.~Z.~Kruglyakov
\paper On planar surfaces
\jour Dokl. Akad. Nauk SSSR
\yr 1974
\vol 219
\issue 1
\pages 19--22
\mathnet{http://mi.mathnet.ru/dan38633}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0388255}
\zmath{https://zbmath.org/?q=an:0312.53006}


Linking options:
  • http://mi.mathnet.ru/eng/dan38633
  • http://mi.mathnet.ru/eng/dan/v219/i1/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019